MathSciNet Relay Station
MathSciNet bibliographic data
MR1158001 (94a:43004) 43A22 (22D05 46H05)
Johnson, B. E. Weakly compact homomorphisms from group algebras. Proc. Amer. Math. Soc. 119 (1993), no. 4, 1249–1258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement